# SDR 06FDEA2021

- Difficulty date: May 26, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Frame
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING, LWR BARREL SECTION, FOUND CORROSION BETWEEN STA -Y 1319 TO 1339, LONG 50L TO 50R; ON FRAMES, CHORDS, LONGERONS SKIN.  FASTENERS REMOVED IAW SRM 53-33-01, CORROSION REMOVED IAW SRM 1-21-01 PARA 34.  INSPECTED PERFORMED SKIN REPAIR, COMPLETED IAW SRM 53-20-00 FIG 6 SH 3 VOL 1.  FRAME REPAIR COMPLETED IAW SRM 51-33-01 PAR 34/47 VOL 2.  FABRICATED PART IAW DETAIL PARTS TRAVELER N01912 AND SRM 53-20-00 FIG 6 SHT 3 VOL 8.
